Zur Invarianz der Shimizu-Ahlforsschen Charakteristik

A., Dinghas

Mathematische Zeitschrift (1939)

  • Volume: 45, page 25-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Dinghas, A.,. "Zur Invarianz der Shimizu-Ahlforsschen Charakteristik." Mathematische Zeitschrift 45 (1939): 25-28. <http://eudml.org/doc/168837>.

author = {Dinghas, A.,},
journal = {Mathematische Zeitschrift},
keywords = {Complex functions},
pages = {25-28},
title = {Zur Invarianz der Shimizu-Ahlforsschen Charakteristik},
url = {http://eudml.org/doc/168837},
volume = {45},
year = {1939},

AU - Dinghas, A.,
TI - Zur Invarianz der Shimizu-Ahlforsschen Charakteristik
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 25
EP - 28
KW - Complex functions
UR - http://eudml.org/doc/168837
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.